# SDR DXTA200601439

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 6,601 hours, 5,412 cycles
- Engine: Pwa JT15D5
- Engine time: 8,391 hours, 6,693 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fluid
- Condition: Detected
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RT ENGINE SHUT DOWN WHEN ASSOCIATED THROTTLE BROUGHT TO IDLE AFTER ENGINE START.  GOOD AMOUNT OF FUEL THEN FOUND UNDER ENGINE ON GROUND.  TROUBLESHOT, BY REMOVING COWLING, ON NR 2 ENGINE, MOVED CONTROL LEVER.  FOUND NO OUT OF RIG PROBLEM.  STARTED NR 1 AND NR 2 ENGINES.  MOVED CONTROL LEVERS FAST THEN SLOW SEVERAL TIMES TO 65 - 70 PERCENT N2.  BOTH ENGINES OPS CHECKED NORMAL IAW CESSNA 560 ULTRA M/M 71-01-03.
